# SDR DXTA2014011705619

- Difficulty date: January 16, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N755QS
- Make and model: Gulstm 200
- Aircraft serial: 168
- Aircraft time: 5,185 hours, 3,202 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 2730000005
- Part serial: IL250A
- Condition: Failed
- Location: Rt Mlg
- Part time: 2,372 hours, 1,840 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RT MLG INDICATED YELLOW & THEN RED.  RAN CHECKLIST PROCEDURE TO INCLUDE CYCLING THE GEAR & ALL GEAR RETRACTED NORMALLY.  REMOVED FAILED RT MLG ACTUATOR.  INSTALLED MODIFIED ACTUATOR.  WORK DONE IAW CMP CODE 321004.  PERFORMED MLG HYD ACTUATOR BLEEDING IAW MM 32-10-20.  OPS & LEAK CHECKED WITH NO DEFECTS NOTED.
